Thyroid UK
84,230 members99,231 posts

Antenolol and thyroid meds interference

As antenolol interferes with thyroid meds should I be taking it seperate from Levo and T3. Also is T3 like Levo and I need to take second dose two hours after food and drink other than water

125 mg of Levothyroxine taken first thing, empty stomach glass of water

30 mg T3 2 doses 20 with levo first thing. 10 mg before 2pm

25 my antenolol taken first thing with thyroid meds

Timing all this and allowing enough time before I take supplements is tricky! Appreciate clarification cos logically maybe need to take antenolol later in day

I have had a racing heart a lot since starting T3 - another symptom I have overlooked because others so chronic!

5 Replies
oldestnewest

Sarahpk,

You should not take any medication or supplements with Levothyroxine and T3.

For maximum absorption Levothyroxine and T3 should be taken with water 1 hour before, or 2 hours after, food and drink, 2 hours away from other medication and supplements, and 4 hours away from calcium, iron, vitamin D supplements, magnesium and oestrogen.

You may be taking too much T3 or your FT3 may be too high if you have a racing heart. Have you had TSH, FT4 and FT3 tested since taking 30mcg T3?

Reply

Sarahk,

You were overmedicated on 25mcg T3 a month ago which is probably why your heart is racing. Why have you increased T3 dose to 30mcg?

1 like
Reply

Hi clutter thanks for following up really appreciated and I am so confused. I will look up my recent blood test and repost last 2 blood tests. Last one was why he increased T3 and decreased Levo How do u know overmedicated? The pains in my feet and legs got much better with increase t3 to 30mg. So if overmedicated shld I reduce Levo more?

Reply

He being Endo

Reply

Sarahpk,

You were over medicated because FT4 and FT3 were over range.

healthunlocked.com/thyroidu...

1 like
Reply

You may also like...